Existence and decay of global solutions of some nonlinear degenerate parabolic equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)118-129
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume109
Issue number1
DOIs
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Nonlinear Degenerate Parabolic Equation
Global Solution
Decay

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Existence and decay of global solutions of some nonlinear degenerate parabolic equations. / Nakao, Mitsuhiro.

In: Journal of Mathematical Analysis and Applications, Vol. 109, No. 1, 1985, p. 118-129.

Research output: Contribution to journalArticle

@article{47b484d72c7a4ca3a09b22213756cffe,
title = "Existence and decay of global solutions of some nonlinear degenerate parabolic equations",
author = "Mitsuhiro Nakao",
year = "1985",
doi = "10.1016/0022-247X(85)90180-5",
language = "English",
volume = "109",
pages = "118--129",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Existence and decay of global solutions of some nonlinear degenerate parabolic equations

AU - Nakao, Mitsuhiro

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=0022099433&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022099433&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(85)90180-5

DO - 10.1016/0022-247X(85)90180-5

M3 - Article

AN - SCOPUS:0022099433

VL - 109

SP - 118

EP - 129

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -